I did it- I forced myself to go to uni and interract with all these people even while withdrawing nasty, feeling terrible physically and having pupils like I would be trippig on LSD ( I hope no one noticed).
I just have to get over this physically uncomfortable stage.
Hope that tomorrow I will feel better. At the moment I just feel like having fever, have irregular heartbeats etc, etc.And anxious.
At least now I can take some remedies to cure this anxiousness.
Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
PLEASE HELPDismiss Notice
To make a comment simply sign up and become a member!